# SDR ASAA2025010555103

- Difficulty date: January 5, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 5,769 hours, 1,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING FOUND THE CABIN EMERGENCY LIGHTS CIRCUIT BREAKER POPPED WHILE THE PASSENGERS WERE DEPLANING. GROUNDED - YES. REF AMM 20-60-01-860-801 INSPECTED BEHIND P6-5 & C/B CAB EMERGENCY LT'S - RESET C/B ALSO REF WDM 33-51-11-2 P.2 (C/B STAYS IN) PERFORMED OPS CK OF EMERGENCY LT'S REF AMM 33-51-00-710-801 ALL LT'S ILLUMINATED NORM IN TEST. C/B STAYS IN.
